Tsukuba Journal of Mathematics

An asymptotic expansion for a one-sided rank test in a two-way layout

Takaaki Shiraishi

Full-text: Open access

Abstract

In the randomized block design with I blocks and two treatments, the within-block rank test is considered. It is found that the test is asymptotically efficient for a large number of observations per each cell and the asympotic expansion of that under the null hypothesis is obtained.

Article information

Source
Tsukuba J. Math., Volume 8, Number 1 (1984), 119-123.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496159949

Digital Object Identifier
doi:10.21099/tkbjm/1496159949

Mathematical Reviews number (MathSciNet)
MR747450

Zentralblatt MATH identifier
0539.62089

Citation

Shiraishi, Takaaki. An asymptotic expansion for a one-sided rank test in a two-way layout. Tsukuba J. Math. 8 (1984), no. 1, 119--123. doi:10.21099/tkbjm/1496159949. https://projecteuclid.org/euclid.tkbjm/1496159949


Export citation